Translator Disclaimer
2020 Functional equations of zeta functions associated with homogeneous cones
Hideto Nakashima
Tohoku Math. J. (2) 72(3): 349-378 (2020). DOI: 10.2748/tmj/1601085620

Abstract

In this paper, we focus on solvable prehomogeneous vector spaces associated with homogeneous cones, and consider the associated zeta functions in several variables. We discuss $\mathbb{Q}$-structures of these prehomogeneous vector spaces, and give explicit formulas of functional equations of the zeta functions by using the data of homogeneous cones. The associated $b$-functions are also described explicitly.

Citation

Download Citation

Hideto Nakashima. "Functional equations of zeta functions associated with homogeneous cones." Tohoku Math. J. (2) 72 (3) 349 - 378, 2020. https://doi.org/10.2748/tmj/1601085620

Information

Published: 2020
First available in Project Euclid: 26 September 2020

MathSciNet: MR4154823
Digital Object Identifier: 10.2748/tmj/1601085620

Subjects:
Primary: 11M41
Secondary: 11S90, 22E25, 43A85

Rights: Copyright © 2020 Tohoku University

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 3 • 2020
Back to Top